Alert archive / Tennessee / Wind Advisories in 2020

Wind Advisory 11, NWS Memphis, TN

November 14, 20204 states

NWS Memphis, TN issued this wind advisory at Nov 14, 2020, 7:19 PM CST for 4 states. It took effect at Nov 14, 2020, 11:20 PM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Nov 14, 2020, 7:19 PM CST (01:19 UTC)
In effect from
Nov 14, 2020, 11:20 PM CST
Expired
Nov 15, 2020, 10:00 AM CST
In force
11 hr
Issued by
NWS Memphis, TN
All 41 counties

Clay County, AR, Craighead County, AR, Crittenden County, AR, Cross County, AR, Greene County, AR, Lee County, AR, Mississippi County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, DeSoto County, MS, Marshall County, MS, Prentiss County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2020-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2020-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 441 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1173 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
441 m²/s²
0-3 km storm-relative helicity
487 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

434 
WWUS74 KMEG 150119
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
719 PM CST Sat Nov 14 2020

TNZ002>004-019>022-048>055-088>092-150930-
/O.NEW.KMEG.WI.Y.0011.201115T0600Z-201115T1800Z/
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-
Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-
Fayette-Hardeman-McNairy-Hardin-
Including the cities of Union City, Martin, Dresden, Paris, 
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
719 PM CST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST
SUNDAY...

* WHAT...Southeast winds shifting from the Northwest 15 to 25 mph
  with gusts up to 35 mph expected.

* WHERE...Portions of West Tennessee.

* WHEN...From midnight tonight to noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
7 follow-up statements
100 
WWUS74 KMEG 150402
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1002 PM CST Sat Nov 14 2020

ARZ009-018-026-028-MOZ113-115-TNZ001-151215-
/O.EXA.KMEG.WI.Y.0011.201115T0600Z-201115T1800Z/
Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot-Lake-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Blytheville, Kennett, Caruthersville, and Tiptonville
1002 PM CST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...Southeast winds shifting from the Northwest 15 to 25 
  mph with gusts up to 35 mph expected.

* WHERE...In Tennessee, Lake County. In Arkansas, Clay, Greene, 
  Craighead and Mississippi Counties. In Missouri, Dunklin and 
  Pemiscot Counties.

* WHEN...From midnight tonight to noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TNZ002>004-019>022-048>055-088>092-151215-
/O.CON.KMEG.WI.Y.0011.201115T0600Z-201115T1800Z/
Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-
Tipton-Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-
Fayette-Hardeman-McNairy-Hardin-
Including the cities of Union City, Martin, Dresden, Paris, 
Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN, 
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
1002 PM CST Sat Nov 14 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...Southeast winds shifting from the Northwest 15 to 25 
  mph with gusts up to 35 mph expected.

* WHERE...Portions of West Tennessee.

* WHEN...From midnight tonight to noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
131 
WWUS74 KMEG 150520
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
1120 PM CST Sat Nov 14 2020

ARZ027-035-036-048-049-MSZ001>009-151330-
/O.EXB.KMEG.WI.Y.0011.201115T0520Z-201115T1800Z/
Poinsett-Cross-Crittenden-St. Francis-Lee AR-DeSoto-Marshall-
Benton MS-Tippah-Alcorn-Tishomingo-Tunica-Tate-Prentiss-
Including the cities of Harrisburg, Wynne, West Memphis, 
Forrest City, Marianna, Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Corinth, Iuka, Tunica, Senatobia, 
and Booneville
1120 PM CST Sat Nov 14 2020

...WIND ADVISORY IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...Southeast winds shifting from the Northwest 20 to 30 mph
  with gusts up to 40 mph expected.

* WHERE...Portions of North Mississippi and East Arkansas.

* WHEN...Until noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ARZ009-018-026-028-MOZ113-115-TNZ001>004-019>022-048>055-088>092-
151330-
/O.EXT.KMEG.WI.Y.0011.201115T0520Z-201115T1800Z/
Clay-Greene-Craighead-Mississippi-Dunklin-Pemiscot-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Blytheville, Kennett, Caruthersville, Tiptonville, Union City, 
Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, Huntingdon, 
Camden, Ripley TN, Covington, Brownsville, Alamo, Jackson, 
Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
1120 PM CST Sat Nov 14 2020

...WIND ADVISORY NOW IN EFFECT UNTIL NOON CST SUNDAY...

* WHAT...Southeast winds shifting from the Northwest 20 to 30 mph
  with gusts up to 40 mph expected.

* WHERE...In Tennessee, Lake County. In Arkansas, Clay, Greene, 
  Craighead and Mississippi Counties. In Missouri, Dunklin and 
  Pemiscot Counties.

* WHEN...Until noon CST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
412 
WWUS74 KMEG 150741 AAA
NPWMEG

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Memphis TN
141 AM CST Sun Nov 15 2020

ARZ009-018-026>028-035-036-048-049-MOZ113-151000-
/O.EXT.KMEG.WI.Y.0011.000000T0000Z-201115T1000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Crittenden-
St. Francis-Lee AR-Dunklin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, West Memphis, Forrest City, 
Marianna, and Kennett
141 AM CST Sun Nov 15 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 4 AM CST EARLY THIS
MORNING...

* WHAT...Southeast winds shifting from the Northwest 20 to 30 mph
  with gusts to 40 mph.

* WHERE...East Arkansas and Dunklin County Missouri.

* WHEN...Until 4 AM CST.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

MOZ115-MSZ001>009-TNZ001>004-019>022-048>055-088>092-151000-
/O.EXT.KMEG.WI.Y.0011.000000T0000Z-201115T1600Z/
Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tishomingo-
Tunica-Tate-Prentiss-Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-
Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-Chester-
Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Caruthersville, Southaven, Olive Branch, 
Holly Springs, Ashland, Ripley MS, Corinth, Iuka, Tunica, 
Senatobia, Booneville, Tiptonville, Union City, Martin, Dresden, 
Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Ripley TN,
Covington, Brownsville, Alamo, Jackson, Henderson, Lexington, 
Parsons, Decaturville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, Bolivar, Selmer, 
and Savannah
141 AM CST Sun Nov 15 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...Southwest winds 20 to 25 mph with gusts to 40 mph,
  shifting to the west and gusting to 35 mph through midmorning.

* WHERE...West Tennessee, far north Mississippi and Pemiscot
  County Missouri.

* WHEN...Until 10 AM CST.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
035 
WWUS74 KMEG 150858
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
258 AM CST Sun Nov 15 2020

ARZ009-018-026>028-035-MOZ113-151000-
/O.CAN.KMEG.WI.Y.0011.000000T0000Z-201115T1000Z/
Clay-Greene-Craighead-Poinsett-Mississippi-Cross-Dunklin-
Including the cities of Piggott, Corning, Paragould, Jonesboro, 
Harrisburg, Blytheville, Wynne, and Kennett
258 AM CST Sun Nov 15 2020

...WIND ADVISORY IS CANCELLED...

Although breezy conditions will continue, wind speeds will prevail
below advisory level.

$$

MOZ115-MSZ006-009-151000-
/O.CAN.KMEG.WI.Y.0011.000000T0000Z-201115T1600Z/
Pemiscot-Tishomingo-Prentiss-
Including the cities of Caruthersville, Iuka, and Booneville
258 AM CST Sun Nov 15 2020

...WIND ADVISORY IS CANCELLED...

Although breezy conditions will continue, wind speeds will prevail
below advisory level.

$$

MSZ001>005-007-008-TNZ001>004-019>022-048>055-088>092-151000-
/O.EXT.KMEG.WI.Y.0011.000000T0000Z-201115T1300Z/
DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tunica-Tate-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Corinth, Tunica, Senatobia, Tiptonville, 
Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, 
Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, 
Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
258 AM CST Sun Nov 15 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CST THIS MORNING...

* WHAT...Southwest winds 15 to 25 mph with gusts to 35 mph, 
  shifting to the northwest.

* WHERE...West Tennessee and far north Mississippi.

* WHEN...Until 7 AM CST.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

ARZ036-048-049-151000-
/O.CON.KMEG.WI.Y.0011.000000T0000Z-201115T1000Z/
Crittenden-St. Francis-Lee AR-
Including the cities of West Memphis, Forrest City, and Marianna
258 AM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 AM CST EARLY THIS
MORNING...

* WHAT...Southwest winds 15 to 25 mph with gusts to 35 mph,
  shifting to the northwest.

* WHERE...East Central Arkansas.

* WHEN...Until 4 AM CST.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

PWB
658 
WWUS74 KMEG 151004 AAA
NPWMEG

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Memphis TN
404 AM CST Sun Nov 15 2020

ARZ036-048-049-151115-
/O.EXP.KMEG.WI.Y.0011.000000T0000Z-201115T1000Z/
Crittenden-St. Francis-Lee AR-
Including the cities of West Memphis, Forrest City, and Marianna
404 AM CST Sun Nov 15 2020

...WIND ADVISORY HAS EXPIRED...

Although breezy conditions will continue, wind speeds will prevail
below wind advisory criteria.

$$

MSZ001>005-007-008-TNZ001>004-019>022-048>055-088>092-151300-
/O.CON.KMEG.WI.Y.0011.000000T0000Z-201115T1300Z/
DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tunica-Tate-Lake-Obion-
Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-
Haywood-Crockett-Madison-Chester-Henderson-Decatur-Shelby-Fayette-
Hardeman-McNairy-Hardin-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Corinth, Tunica, Senatobia, Tiptonville, 
Union City, Martin, Dresden, Paris, Dyersburg, Humboldt, Milan, 
Huntingdon, Camden, Ripley TN, Covington, Brownsville, Alamo, 
Jackson, Henderson, Lexington, Parsons, Decaturville, Bartlett, 
Germantown, Collierville, Memphis, Millington, Somerville, 
Oakland, Bolivar, Selmer, and Savannah
404 AM CST Sun Nov 15 2020

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING...

* WHAT...Southwest winds 15 to 25 mph with gusts to 35 mph, 
  shifting to the northwest.

* WHERE...West Tennessee and far north Mississippi.

* WHEN...Until 7 AM CST.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
846 
WWUS74 KMEG 151118 AAA
NPWMEG

URGENT - WEATHER MESSAGE...UPDATED
National Weather Service Memphis TN
518 AM CST Sun Nov 15 2020

MSZ001>005-007-008-TNZ048>050-088>090-151230-
/O.CAN.KMEG.WI.Y.0011.000000T0000Z-201115T1300Z/
DeSoto-Marshall-Benton MS-Tippah-Alcorn-Tunica-Tate-Lauderdale-
Tipton-Haywood-Shelby-Fayette-Hardeman-
Including the cities of Southaven, Olive Branch, Holly Springs, 
Ashland, Ripley MS, Corinth, Tunica, Senatobia, Ripley TN, 
Covington, Brownsville, Bartlett, Germantown, Collierville, 
Memphis, Millington, Somerville, Oakland, and Bolivar
518 AM CST Sun Nov 15 2020

...WIND ADVISORY IS CANCELLED...

Although breezy conditions will continue, wind speeds will likely 
prevail below wind advisory criteria.

$$

TNZ001>004-019>022-051>055-091-092-151600-
/O.EXT.KMEG.WI.Y.0011.000000T0000Z-201115T1600Z/
Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton TN-Crockett-
Madison-Chester-Henderson-Decatur-McNairy-Hardin-
Including the cities of Tiptonville, Union City, Martin, Dresden,
Paris, Dyersburg, Humboldt, Milan, Huntingdon, Camden, Alamo, 
Jackson, Henderson, Lexington, Parsons, Decaturville, Selmer, 
and Savannah
518 AM CST Sun Nov 15 2020

...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM CST THIS MORNING...

* WHAT...West winds 15 to 25 mph with gusts to 35 mph.

* WHERE...Portions of West Tennessee east and north of the 
  Memphis metro area.

* WHEN...Until 10 AM CST this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
583 
WWUS74 KMEG 151549
NPWMEG

URGENT - WEATHER MESSAGE
National Weather Service Memphis TN
949 AM CST Sun Nov 15 2020

TNZ001>004-019>022-051>055-091-092-151700-
/O.EXP.KMEG.WI.Y.0011.000000T0000Z-201115T1600Z/
Lake-Obion-Weakley-Henry-Dyer-Gibson-Carroll-Benton-Crockett-
Madison-Chester-Henderson-Decatur-McNairy-Hardin-
Including the cities of Tiptonville, Cottonwood Grove, Ridgely, 
Union City, Clayton, Martin, Dresden, Latham, Paris, Cronanville,
Bradleytown, Dyersburg, Millsfield, Unionville, Heloise, 
Humboldt, Milan, Trenton, Dyer, McKenzie, Huntingdon, Bruceton, 
Camden, Alamo, Bells, Chestnut Bluff, Maury City, Friendship, 
Bemis, Jackson, Henderson, Jacks Creek, Mifflin, Blue Goose, 
Lexington, Darden, Parsons, Decaturville, Selmer, Adamsville, 
Pickwick Dam, Savannah, and Olive Hill
949 AM CST Sun Nov 15 2020

...WIND ADVISORY WILL EXPIRE AT 10 AM CST THIS MORNING...

Winds have weakened below advisory critera. Thus, the Wind
Advisory will be allowed to expire at 10 AM CST.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this wind advisory went out at Nov 14, 5:48 PM CST, 1 hour 31 minutes earlier.

Area forecast discussion, Nov 14, 5:48 PM CST, 1 hour 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
548 PM CST Sat Nov 14 2020

.UPDATE...

Updated for 00Z aviation discussion

&&

.PREV DISCUSSION... /issued 317 PM CST Sat Nov 14 2020/

.DISCUSSION...Surface analysis this afternoon places a surface
low over Southern Manitoba with an occluding cold front stretching
south from the Northern/Central Plains and back into the
Southwest United States, and a dryline extending from Central
Kansas back through West Texas. GOES-16 satellite trends/METAR
observations indicate partly sunny skies across the Mid-South with
temperatures as of 2 PM CST in the 70s across many locations.

Short term models including Convective Allowing Model Solutions
(CAMs) indicate a few warm advection rain showers are possible
across the Mid-South this evening with a line of showers and
thunderstorms developing along the front across Central/Southwest
Missouri and into Western Arkansas then pushing into the Mid-
South overnight into early Sunday morning. Models continue to
indicate this line of showers and thunderstorms weakening as it
approaches the Mississippi River in a more stable airmass and
becoming more elevated with time. A potential for a few strong to
severe thunderstorms may exist predominantly west of the
Mississippi River over Northeast Arkansas where a few damaging
wind gusts will be possible if convection can transport the higher
winds aloft down to the surface. Otherwise, overall confidence in
widespread severe weather remains low with this forecast
issuance.

In addition, gradient winds will begin to pick up later this
evening as the front approaches with winds along the front
increasing up to around 20 kts. At this time, it appears that
winds may remain just below wind advisory criteria but will
continue to monitor evening trends for the overnight hours.
The aforementioned cold front will begin to push east of the area
Sunday morning with much cooler and drier air filtering into the
Lower Mississippi Valley. Highs on Sunday will be in the 60s with
lows Sunday night in the 30s.

Long term models indicate an early week upper level trough axis
will move east next week allowing for an upper level ridge to
build into the region. This will result in another period of
precipitation free weather and near normal mid-November
temperatures rising towards 70 degrees towards next weekend.

CJC

&&

.AVIATION...00Z TAFs

Conditions will start off VFR ahead of a cold front. Clouds will
increase and ceilings will fall to MVFR level this evening as the
cold front approaches the area. Winds will remain gusty and pick
up as the gradient tightens. Gusts to 30kts are expected from the
south-southwest through the morning hours. Rain will move in
overnight. Skies will clear and winds will lighten up by the end
of the forecast period.

KRF

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Nov 14, 7:13 AM CST, 12 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
713 AM CST Sat Nov 14 2020

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-151515-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
713 AM CST Sat Nov 14 2020

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is a Slight Risk for severe thunderstorms late this evening
and early overnight over portions of northeast Arkansas to the
west and north of Jonesboro.

There is a Marginal Risk for severe thunderstorms along the
Mississippi River, including the Memphis metro area, during the
early overnight.

The main severe weather threat tonight will be damaging winds.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

PWB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 1:38 AM CSTSpecial Weather StatementMEGGreene52 min

Nearby

Wind Advisories in Tennessee, 2020Wind Advisories in Mississippi, 2020Wind Advisories in Arkansas, 2020Every wind advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.